www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8333

Title: Fundamental properties of rhythms sequences
Authors: EGGHE, Leo
Liang, Liming
ROUSSEAU, Ronald
Issue Date: 2008
Publisher: JOHN WILEY & SONS LTD
Citation: JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE AND TECHNOLOGY, 59(9). p. 1469-1478
Abstract: Fundamental mathematical properties of rhythm sequences are studied. In particular, a set of three axioms for valid rhythm indicators is proposed, and is shown that the R-indicator satisfies only two out of three but that the R'-indicator satisfies all three. This fills a critical, logical gap in the study of these indicator sequences. Matrices leading to a constant R'-sequence are called baseline matrices. They are characterized as matrices with constant w-year diachronous impact factors. This relation with classical impact factors is clarified. Using regression analysis matrices with a rhythm sequence that is on average equal to 1 (smaller than 1, larger than 1) are characterized.
URI: http://hdl.handle.net/1942/8333
DOI: 10.1002/asi.20844
ISI #: 000257168200009
ISSN: 1532-2882
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A137.04 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.